# SDR 96ZZZX1627

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CW
- Make and model: Israel 1124
- Aircraft serial: 231
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161204
- Condition: Failed
- Location: Equip Bay Aft
- Part time: 5,168 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1 PLUS 30 INTO A FLIGHT, ESTABLISHED IN CRUISE, THE LT HYD LOW PRESS ANNUNCIATOR ILLUMINATED.  THIS WAS SUBSEQUENTLY FOLLOWED BY A RT HYD LOW PRESS ANNUNCIATOR LIGHT.  THE MAIN SYS PRESS GAUGE INDICATED A 'ZERO'.  A NORMAL LANDING WAS MADE USING BACK-UP SYSTEMS FOR LANDING GEAR BRAKES, THRUST REVERSERS, AND FLAPS.  LANDING WAS MADE AT JAX.  AN O-RING SEAL, LOCATED ON A FITTING SITUATED BETWEEN THE MAIN SYS HYD SYS FILTER (AFT), AND A CHECK VALVE, FAILED.  REASON FOR FAILURE UNKNOWN.  THIS ALLOWED ALL PRIMARY HYD SYS FLUID TO BLEED FROM SYS.  THE O-RING WAS REPLACED, SYS SERVICED, AND ACFT RETURNED TO SERVICE.
